# SDR WTAA960016

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: 12038650001
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SFO - PITCH TRIM SYSTEM REPORTED INOPERATIVE 'FROZEN' AT ALTITUDE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  NOTE, SYSTEM BEGAN TO OPERATE NORMALLY ON DESCENT AT MINUS 5 DEGREE CELSIUS.  MAINTENANCE INSPECTED AND LUBRICATED ELEVATOR TRIM ACTUATORS. TRIM SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
